It is currently Sat Aug 19, 2017 7:31 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
 Post subject: Optic Neuritis
PostPosted: Tue Jan 24, 2012 8:01 pm 
Offline
New Poster
New Poster

Joined: Tue Jan 24, 2012 7:49 pm
Posts: 1
On Sunday January 15, 2012 I developed Optic Neuritis in my Right Eye. Basically it is inflammation of the optic nerve. Vision is severly impared and takes about a month to come back but in some cases not at 100 percent. I have beed on suboxone for almost 4 years and plan on getting off soon (one thing at a time). What I was wanting to know is if anyone has heard of anyone getting this or some sort of ill side effect to their eye sight while taking the medication? Honestly, the only side effects I have are appetite and constipation. Any help/assistance will do.

Scott


Top
 Profile  
 
 Post subject:
PostPosted: Wed Jan 25, 2012 10:40 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
I've never heard about any side effects of suboxone related to eye problems. Have you done any online research on what could cause inflammation of the optic nerve? There's such a wealth of information on the net, you can probably find out more about your diagnosis that way. I highly doubt it's related to suboxone, which is buprenorphine plus naloxone. Buprenorphine is a very safe and established med that's been used for many many years. True, the mixture of the two isn't as established, but the main ingredient is a safe and effective medication.

I know any disease or condition dealing with the eye is horribly scary. My own grandmother died blind and my father had two kinds of glaucoma, so I know the fears related to the possibility of eye problems. If I were in your shoes, I'd be pulling as much info off the net about this diagnosis as I could and educate myself about my condition as much as humanly possible.

Good luck and do let us know how things are going.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject:
PostPosted: Wed Jan 25, 2012 11:15 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Jul 21, 2011 10:43 am
Posts: 893
Location: AZ
I agree with hat and highly doubt this is sub related. You have been on sub for 4 years and are just now having this issue. I wish you a speedy recovery and hope your Dr is able to get to the bottom of what is causing this.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group